Journal of Multivariate Analysis
1971 - 2025
Current editor(s): de Leeuw, J.
From Elsevier
Bibliographic data for series maintained by Catherine Liu ().
Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 38, issue 2, 1991
- Testing for and against a stochastic ordering between multivariate multinomial populations pp. 167-186

- Larry A. Lucas and F. T. Wright
- An empirical process central limit theorem for dependent non-identically distributed random variables pp. 187-203

- Donald Andrews
- Covariance bounds for multivariate unimodal distributions and a characterization of uniformity pp. 204-212

- L. Mattner
- Expansions for the multivariate chi-square distribution pp. 213-232

- T. Royen
- Decision theoretic analysis of spherical regression pp. 233-240

- Peter T. Kim
- On the conditional probability density functions of multivariate uniform random vectors and multivariate normal random vectors pp. 241-244

- ByoungSeon Choi
- A Cramér-Rao type lower bound for estimators with values in a manifold pp. 245-261

- Harrie Hendriks
- Improved estimators for the GMANOVA problem with application to Monte Carlo simulation pp. 262-274

- Ming Tan
- Pseudoisotropic random walks on free groups and semigroups pp. 275-293

- Michael Voit
- A local breakdown property of robust tests in linear regression pp. 294-305

- Xuming He
- Empirical Bayes minimax estimators of matrix normal means pp. 306-318

- Malay Ghosh and Gwowen Shieh
- Convergence of weighted sums of random functions in D[0, 1] pp. 319-332

- Peter Z. Daffer
- Rate of convergence in CLT on stratified groups pp. 333-365

- Gyula Pap
- Asymptotic variance estimation in multivariate distributions pp. 366-384

- Andrew L. Rukhin
- Characterization of priors under which Bayesian and frequentist Bartlett corrections are equivalent in the multiparameter case pp. 385-393

- J. K. Ghosh and Rahul Mukerjee
Volume 38, issue 1, 1991
- The conditional expectation as estimator of normally distributed random variables with values in infinitely dimensional Banach spaces pp. 1-14

- P. Krug
- Quantum stochastic processes with independent additive increments pp. 15-35

- Michael Schürmann
- Rates of convergence in multivariate extreme value theory pp. 36-50

- E. Omey and S. T. Rachev
- Limit distributions for measures of multivariate skewness and kurtosis based on projections pp. 51-69

- L. Baringhaus and N. Henze
- On the error incurred using the bootstrap variance estimate when constructing confidence intervals for quantiles pp. 70-81

- Peter Hall and Michael A. Martin
- On rates of convergence of stochastic relaxation for Gaussian and non-Gaussian distributions pp. 82-99

- Yali Amit
- Asymptotic behavior of regression quantiles in non-stationary, dependent cases pp. 100-113

- Stephen Portnoy
- Marcinkiewicz-type strong laws for partially exchangeable arrays pp. 114-140

- Eric Rieders
- An elementary proof for an extended version of the Choquet-Deny theorem pp. 141-148

- C. Radhakrishna Rao and D. N. Shanbhag
- Curve estimation for mn-decomposable time series including bilinear processes pp. 149-166

- K. C. Chanda and F. H. Ruymgaart
Volume 37, issue 2, 1991
- On the calculation of cumulants of estimators arising from a linear time series regression model pp. 135-150

- Hong-Ching Zhang and Paul Shaman
- A smooth conditional quantile estimator and related applications of conditional empirical processes pp. 151-179

- K. L. Mehra, M. Sudhakara Rao and S. P. Upadrasta
- Nonparametric regression estimation in models with weak error's structure pp. 180-196

- Ricardo Fraiman and Gonzalo Pérez Iribarren
- Comparing sweep strategies for stochastic relaxation pp. 197-222

- Y. Amit and U. Grenander
- Third-order asymptomic properties of a class of test statistics under a local alternative pp. 223-238

- Masanobu Taniguchi
- Capacity of dimension-limited channels pp. 239-258

- C. R. Baker
- A weak law for normed weighted sums of random elements in rademacher type p banach spaces pp. 259-268

- André Adler, Andrew Rosalsky and Robert L. Taylor
- A generalization of the Chung-Mogul'skii law of the iterated logarithm pp. 269-278

- Z. Shi
Volume 37, issue 1, 1991
- White noise approach to multiparameter stochastic integration pp. 1-23

- Mylan Redfern
- Correlation theory of almost periodically correlated processes pp. 24-45

- Harry L. Hurd
- The prediction theory of stationary random fields. III. Fourfold Wold decompositions pp. 46-65

- Tse-Pei Chiang
- A nonparametric test of fit of a parametric model pp. 66-75

- Andrzej S. Kozek
- Prophet region for independent random variables with a discount factor pp. 76-84

- Frans Boshuizen
- Optimal parameter choice for error minimization in bivariate histograms pp. 85-103

- J. A. Huesemann and G. R. Terrell
- Orderings of optimal stopping values and prophet inequalities for certain multivariate distributions pp. 104-114

- Yosef Rinott and Ester Samuel-Cahn
- Sample path properties of stochastic processes represented as multiple stable integrals pp. 115-134

- Jan Rosinski, Gennady Samorodnitsky and Murad S. Taqqu
Volume 36, issue 2, 1991
- High dimensional limit theorems and matrix decompositions on the Stiefel manifold pp. 145-162

- Yasuko Chikuse
- Estimating covariance matrices II pp. 163-174

- Wei-Liem Loh
- Maximum likelihood estimation for noncausal autoregressive processes pp. 175-198

- F. Jay Breid, Richard A. Davis, Keh-Shin Lh and Murray Rosenblatt
- Association and infinite divisibility for the Wishart distribution and its diagonal marginals pp. 199-203

- Steven N. Evans
- Weak invariance of the multidimensional rank statistic for nonstationary absolutely regular processes pp. 204-221

- Michel Harel and Madan L. Puri
- Regularization of trajectories for multiparameter additive processes in groups pp. 222-242

- August M. Zapala
- Onsager-Machlup functionals and maximum a posteriori estimation for a class of non-gaussian random fields pp. 243-262

- Amir Dembo and Ofer Zeitouni
- Regression function estimation from dependent observations pp. 263-279

- Prabir Burman
- Asymptotic properties of a maximum likelihood estimator with data from a Gaussian process pp. 280-296

- Zhiliang Ying
- Nonuniform bounds on the rate of convergence in the central limit theorem for martingales pp. 297-313

- Konrad Joos
- On determination of multivariate distribution by its marginals for the Kagan class pp. 314-319

- Jacek Wesolowski
Volume 36, issue 1, 1991
- Normal distribution assumption and least squares estimation function in the model of polynomial regression pp. 1-17

- Wolfgang Bischoff, Heinz Cremers and Werner Fieger
- Improved estimation for a model arising in reliability and competing risks pp. 18-34

- Edsel A. Peña
- On the dependence function of Sibuya in multivariate extreme value theory pp. 35-43

- A. Obretenov
- On estimation of a matrix of normal means with unknown covariance matrix pp. 44-55

- Yoshihiko Konno
- Tests for independence in contingency tables with ordered categories pp. 56-67

- Arthur Cohen and Harold B. Sackrowitz
- Towards an optimum test for non-additivity in Tukey's model pp. 68-94

- Thomas Mathew and Bimal Kumar Sinha
- A bivariate local limit theorem pp. 95-102

- R. A. Doney
- Bartlett-type modification for Rao's efficient score statistic pp. 103-112

- Tapas K. Chandra and Rahul Mukerjee
- Minimax estimators in the manova model for arbitrary quadratic loss and unknown covariance matrix pp. 113-120

- Toshio Honda
- An approach to improving the James-Stein estimator pp. 121-126

- Tatsuya Kubokawa
- On the asymptotic distributions of weighted uniform multivariate empirical processes pp. 127-143

- Lajos Horvath